# SDR DXTA2025092405035

- Difficulty date: September 20, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N689QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605659
- Aircraft time: 16,170 hours, 12,285 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, MAIN CABIN DOOR WAS VERY DIFFICULT TO OPEN AND CREW WAS UNABLE TO LOCK THE DOOR FROM THE INSIDE.   TECHS CLEANED ALL DIRT AND DEBRIS FROM THE LOCKING PINS AND THEIR RESPECTIVE PIN SOCKET TECHS LUBRICATED ALL LOCKING PINS ON THE MAIN CABIN DOOR ASSY. ALL OPS CHECKS ARE GOOD DOOR IS ABLE TO LOCK AND UNLOCK AS DESIGNED FROM BOTH INSIDE AND OUTSIDE THE CABIN. ALL WORK PERFORMED PER AMM 52-10-00
